# SDR SWAA2023042720669

- Difficulty date: March 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 907 AND BETWEEN STR25R TO STR26R AFT CARGO COMPARTMENT 2023-200308<[01] REPLACED FRAME ON BS 907 AND BTW STR 24R TO STR 24L IAW B737-700 DWG 147A7500 REV D AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED FRAME ON BS 907 AND BTW STR 24R TO STR 24L IAW B737-700 DWG 147A7500 REV D AND SRM 51-40-02 RII SEE INDIVIDUAL SIGN OFF BELOW.
